# SDR 95ZZZX5131

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Main Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FUEL OUTLET AT THE REAR BOTTOM OF THE MAIN TANK WAS LEAKING SIGNIFICANTLY.  IMPOSSIBLE TO TELL IF PIPE LUBRICATION WAS USED, BUT NO PIPE TAPE WAS NOTED.  FITTINGS TIGHTENED THREE-QUARTER TURN.
